# SDR AALA201905129013

- Difficulty date: May 10, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 15,771 hours, 4,371 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R3 DOOR DAMPER NEEDED SERVICING. MAINTENANCE SERVICED R3 DOOR DAMPER TO PROPER PRESSURE PER M/M 52-22-00.
